# SDR 2025FA0000139

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: General aviation
- Engine: Cfmint LEAP1A26
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CFM WIRE SOW/2025/02 WE HAVE BEEN INFORMED ON DATE OF FEBRUARY 25, 2025 OF A POTENTIAL INCORRECT CONFIGURATION DURING SHOP MAINTENANCE ACTIVITIES OF LEAP-1A FLEET.  AFTER CHECK PER CFM RECOMMENDATION WE CONFIRM TO BE CONCERNED OF INCORRECT CONFIGURATION WHERE PRE-SB 72-0175 BOLT(S) P/N (649-778-537-0) WERE INSTALLED ON POST-SB TORQUE CONE (P/N 362-021-340-0 AND FURTHER P/NS 362-021-341-0 & 362-021-350-0).  A PRIMARY REVIEW, IN ACCORDANCE WITH CFM RECOMMENDATION AS LAID DOWN IN SOW/2025/02, OF THE ENGINES MAINTAINED AT SAESB RAISED A POPULATION OF ENGINES AFFECTED BY THIS OCCURRENCE; THE AFFECTED POPULATION UNDER A EASA/FAA RELEASE.
